Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 122, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 7, 2007, 2:34 PM CST for 5 counties in Alabama; 16 counties in Georgia; 16 counties in Florida. It took effect at Nov 8, 2007, 4:05 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2007, 2:34 PM CST (20:34 UTC)
- In effect from
- Nov 8, 2007, 4:05 AM CST
- Expired
- Nov 8, 2007, 5:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Tallahassee, FL
All 37 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2109 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 072034 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 334 PM EST WED NOV 7 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH THE EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH THE EARLY EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FOR LATE THURSDAY MORNING THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR LATE FRIDAY MORNING THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE OVER THE REGION WILL CONTINUE TO PROVIDE COOL AND DRY CONDITIONS OVER THE NEXT FEW DAYS. ALTHOUGH THE DISPERSION INDICES WILL DROP ON THURSDAY AND FRIDAY...THE RELATIVE HUMIDITIES WILL EXCEED CRITICAL LEVELS ACROSS PORTIONS OF THE AREA. A RED FLAG WARNING WILL CONTINUE THROUGH THE LATE AFTERNOON ACROSS THE AREA TODAY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS. ON THURSDAY...RED FLAG CONDITIONS WILL LIKELY OCCUR WITH RELATIVE HUMIDITIES REMAINING BELOW 35 PERCENT FOR FOUR OR MORE HOURS ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND. ELSEWHERE...THE RELATIVE HUMIDITIES ARE FORECAST TO DROP BELOW 25 PERCENT...HOWEVER...DURATIONS WILL LIKELY NOT BE MET. THEREFORE...WILL LEAVE THE WATCH UP FOR THESE AREAS. ON FRIDAY...THE EASTERN FLORIDA PANHANDLE AND THE BIG BEND AREAS WILL LIKELY MEET THE CRITERIA ONCE AGAIN WITH LONG DURATIONS OF LOW RELATIVE HUMIDITY. FLZ007-009>019-026>029-034-080000- /O.UPG.KTAE.FW.A.0099.071108T1700Z-071108T2300Z/ /O.NEW.KTAE.FW.W.0122.071108T1700Z-071108T2300Z/ /O.NEW.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/ /O.CON.KTAE.FW.W.0121.000000T0000Z-071108T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 334 PM EST WED NOV 7 2007 /234 PM CST WED NOV 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-080000- /O.CON.KTAE.FW.W.0121.000000T0000Z-071107T2300Z/ /O.CON.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 334 PM EST WED NOV 7 2007 /234 PM CST WED NOV 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GIBBS
3 follow-up statements
000 WWUS82 KTAE 080022 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 722 PM EST WED NOV 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR SIMILAR CONDITIONS FOR THE FLORIDA PANHANDLE AND BIG BEND... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR LOW RELATIVE HUMIDITY FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA... .DISCUSSION...A VERY DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE RED FLAG CONDITIONS ACROSS THE REGION THURSDAY AND FRIDAY AFTERNOONS. FLZ007-009>019-026>029-034-081130- /O.EXP.KTAE.FW.W.0121.000000T0000Z-071108T0000Z/ /O.CON.KTAE.FW.W.0122.071108T1700Z-071108T2300Z/ /O.CON.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 722 PM EST WED NOV 7 2007 /622 PM CST WED NOV 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING HAS EXPIRED FOR WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. THE RELATIVE HUMIDITY WILL LIKELY DROP BELOW THE CRITICAL 35 PERCENT THRESHOLD EARLY THURSDAY AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4 HOURS. SIMILAR CONDITIONS ARE POSSIBLE FRIDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-081130- /O.CON.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 722 PM EST WED NOV 7 2007 /622 PM CST WED NOV 7 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... THE RELATIVE HUMIDITY MAY DROP BELOW THE CRITICAL 25 PERCENT THRESHOLD THURSDAY AFTERNOON...AND REMAIN BELOW 25 PERCENT FOR 3 TO 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
000 WWUS82 KTAE 081005 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 505 AM EST THU NOV 8 2007 ...THE RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... ...THE FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM EST /4 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA... ...THE FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON ACROSS SOUTH CENTRAL GEORGIA... .DISCUSSION...A VERY DRY AIRMASS WILL REMAIN OVER THE FORECAST AREA TODAY. THIS DRY AIR WILL COMBINE WITH DAYTIME HEATING TO PRODUCE RED FLAG CONDITIONS ACROSS A LARGE PORTION OF THE REGION LATE THIS MORNING THROUGH THE AFTERNOON. THESE DRY CONDITIONS WILL CONTINUE INTO THE DAY ON FRIDAY WITH CRITICAL FIRE WEATHER CONDITIONS ONCE AGAIN POSSIBLE FOR PORTIONS OF THE AREA... ESPECIALLY ACROSS NORTHERN FLORIDA. GAZ129>131-146>148-158>161-081115- /O.CAN.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES- LANIER- 505 AM EST THU NOV 8 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL STILL BE QUITE LOW TODAY FALLING TO 25 PERCENT OR SLIGHTLY BELOW FOR AROUND 2 HOURS DURING THE AFTERNOON. HOWEVER...CRITICAL DURATIONS OF THESE RELATIVE HUMIDITIES ARE NO LONGER EXPECTED. $$ ALZ065>069-GAZ120>128-142>145-155>157-082200- /O.UPG.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ /O.EXB.KTAE.FW.W.0122.071108T1800Z-071108T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL- SEMINOLE-DECATUR-GRADY- 505 AM EST THU NOV 8 2007 /405 AM CST THU NOV 8 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM EST /4 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM EST /4 PM CST/ THIS AFTERNOON DUE TO EXPECTED CRITICAL DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 25 PERCENT. THE RED FLAG WARNING REPLACES THE FIRE WEATHER WATCH THAT WAS IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-082300- /O.CON.KTAE.FW.W.0122.071108T1700Z-071108T2300Z/ /O.CON.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 505 AM EST THU NOV 8 2007 /405 AM CST THU NOV 8 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. THE RELATIVE HUMIDITY IS EXPECTED TO DROP BELOW THE CRITICAL 35 PERCENT THRESHOLD BY EARLY THIS AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4 HOURS. SIMILAR CONDITIONS ARE POSSIBLE FRIDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 14-MROCZKA
000 WWUS82 KTAE 081918 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 218 PM EST THU NOV 8 2007 ...THE RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA...SOUTH CENTRAL AND SOUTHWEST GEORGIA FOR POTENTIALLY LONG DURATIONS OF LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 5 PM EST /4 PM CST/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES... .DISCUSSION...A VERY DRY AIRMASS WILL REMAIN OVER THE FORECAST AREA TODAY. THIS DRY AIR WILL COMBINE WITH DAYTIME HEATING TO PRODUCE RED FLAG CONDITIONS ACROSS A LARGE PORTION OF THE REGION LATE THIS MORNING THROUGH THE AFTERNOON. THESE DRY CONDITIONS WILL CONTINUE INTO THE DAY ON FRIDAY WITH CRITICAL FIRE WEATHER CONDITIONS ONCE AGAIN POSSIBLE FOR PORTIONS OF THE AREA... ESPECIALLY ACROSS NORTHERN FLORIDA. FLZ007-009>019-026>029-034-090330- /O.UPG.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/ /O.NEW.KTAE.FW.W.0123.071109T1500Z-071109T2200Z/ /O.CON.KTAE.FW.W.0122.000000T0000Z-071108T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 218 PM EST THU NOV 8 2007 /118 PM CST THU NOV 8 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 5 PM EST /4 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 5 PM EST /4 PM CST/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>128-142>145-155>157-090330- /O.NEW.KTAE.FW.A.0101.071109T1700Z-071109T2100Z/ /O.CON.KTAE.FW.W.0122.000000T0000Z-071108T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL- SEMINOLE-DECATUR-GRADY- 218 PM EST THU NOV 8 2007 /118 PM CST THU NOV 8 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ129>131-146>148-158>161-090330- /O.NEW.KTAE.FW.A.0101.071109T1700Z-071109T2100Z/ TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES- LANIER- 218 PM EST THU NOV 8 2007 ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 12-WATSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 7, 1:44 PM CST, 50 minutes earlier.
Area forecast discussion, Nov 7, 1:44 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
244 PM EST WED NOV 7 2007
FREEZE WARNING TONIGHT FOR INLAND AREAS
.SHORT TERM...COLD AIR HAS BEEN POURING INTO THE AREA TODAY BEHIND
YESTERDAYS COLD FRONT. TEMPS STRUGGLING INTO THE LOWER 60S THIS
AFTERNOON AT MOST LOCATIONS. COLDEST NIGHT OF THE SEASON SO FAR ON
TAP TONIGHT AS HIGH PRESSURE NOSES INTO THE DEEP SOUTH. NOT A
PERFECT SETUP FOR RADIATIONAL COOLING WITH RIDGE AXIS TO THE
NORTH...BUT SHOULD BE SUFFICIENT FOR TEMPS TO DROP JUST BELOW
FREEZING OVER INLAND...AND MAINLY RURAL...AREAS. DURATIONS BELOW
FREEZING WILL BE MARGINAL BUT 2 HOURS IS POSSIBLE AND WILL UPGRADE
CURRENT FREEZE WATCH TO FREEZE WARNING. WILL ALSO CONTINUE TO
MENTION PATCHY FROST.
UPPER TROUGH REMAINS IN PLACE OVER THE DEEP SOUTH ON THURSDAY SO
AFTERNOON TEMPS WILL NOT MODERATE SIGNIFICANTLY HIGH PRESSURE WILL
BE A BIT MORE FAVORABLE POSITION FOR RADIATIONAL COOLING THURSDAY
NIGHT SO EXPECT LOWS TO DROP CLOSE TO FREEZING ONCE AGAIN.
.LONG TERM...TROUGH LIFTS OUT TO THE EAST WITH RIDGE BUILDING OVER
THE DEEP SOUTH STARTING SATURDAY SO EXPECT A GRADUAL WARMING TREND
OVER THE WEEKEND. REMAINS A GREAT DEAL OF UNCERTAINTY NEXT WEEK
WITH THE EVOLUTION/EXISTENCE OF A CUTOFF LOW MOVING ACROSS THE
DEEP SOUTH. GFS MAINTAINS THIS SOLUTION WHILE ECMWF HAS THE CUTOFF
BEING ABSORBED INTO THE LARGER FULL LATITUDE TROUGH. THIS
EVOLUTION HAS IMPLICATIONS IN TERMS OF RAIN CHANCES AND POTENTIAL
FOR SEVERE WEATHER. CURRENT GRIDS CARRYING ONLY LOW CHANCE POPS
AND THIS SEEMS REASONABLE FOR NOW.
&&
.AVIATION...CLEAR SKIES AND VFR CONDITIONS WILL PREVAIL THROUGH THE
TAF PERIOD. EXPECT THE NORTHERLY WINDS TO TREND DOWN OVER THE
EVENING HOURS 5 KT OR LESS.
&&
.MARINE...WINDS SUBSIDING OVER THE COASTAL WATERS THIS AFTERNOON
AS HIGH PRESSURE BUILDS IN. WINDS AND SEAS SHOULD CONTINUE TO
SUBSIDE OVERNIGHT AND REMAIN BELOW CRITERIA THROUGH THE WEEKEND.
&&
.FIRE WEATHER...RED FLAG CONDITIONS WILL PERSIST THROUGH THE LATE
AFTERNOON HOURS ACROSS THE AREA DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY. THE GA/AL COUNTIES WILL BE MARGINAL WITH REGARDS TO THE
FOUR HOUR DURATIONS OF RH BELOW 25 PERCENT THROUGH THE REST OF THE
AFTERNOON. FOR THURSDAY/FRIDAY AFTERNOON...EXPECT THE DRY CONDITIONS
TO PERSIST ACROSS THE AREA AS THE HIGH PRESSURE BUILDS SOUTHWARD
ACROSS THE REGION. THURSDAY...WILL GO WITH A RED FLAG WARNING ACROSS
THE FLORIDA COUNTIES AND LEAVE THE WATCH UP ELSEWHERE. ON
FRIDAY...WILL ONLY GO WITH A WATCH ACROSS THE FLORIDA AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 67 31 65 33 69 / 0 0 0 0 0
PANAMA CITY 66 39 65 42 71 / 0 0 0 0 0
DOTHAN 64 32 64 37 70 / 0 0 0 0 0
ALBANY 64 31 64 34 68 / 0 0 0 0 0
VALDOSTA 66 34 64 35 69 / 0 0 0 0 0
CROSS CITY 68 33 67 37 71 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
FREEZE WARNING FROM 4 AM TO 8 AM CST THURSDAY FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FREEZE WARNING FROM 5 AM TO 9 AM EST THURSDAY FOR THE FOLLOWING
ZONES: BAKER...CALHOUN...CLAY...COLQUITT...DECATUR...
DOUGHERTY...EARLY...GRADY...LEE...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TURNER...
WORTH.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FREEZE WARNING FROM 5 AM EST /4 AM CST/ TO 9 AM EST /8 AM CST/
THURSDAY FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...
HOLMES...INLAND WALTON...JACKSON...LEON...LIBERTY...
WASHINGTON.
RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM
CST/ THURSDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
CAMP/GIBBSHazardous weather outlook, Nov 7, 4:52 AM CST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 552 AM EST WED NOV 7 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-081100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 552 AM EST WED NOV 7 2007 /452 AM CST WED NOV 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH EARLY THURSDAY MORNING ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...INLAND PORTIONS OF THE WESTERN FLORIDA BIG BEND...SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA... CALM WINDS...DRY AIR AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP RAPIDLY AFTER SUNSET. NORMALLY COLDER INLAND LOCATIONS MAY SEE TEMPERATURES FALL TO NEAR THE FREEZING MARK OR SLIGHTLY BELOW FOR A COUPLE OF HOURS AROUND SUNRISE THURSDAY MORNING. THE BEST CHANCES TO SEE THESE FREEZING TEMPERATURES WILL BE ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...INLAND PORTIONS OF THE WESTERN FLORIDA BIG BEND...SOUTHWEST GEORGIA...AND SOUTHEAST ALABAMA. FREEZE WATCHES ARE NOW IN EFFECT FROM LATE TONIGHT INTO EARLY THURSDAY MORNING FOR THESE AREAS. OUTSIDE OF THESE AREAS A FEW NORMALLY COOLER LOCATIONS MAY APPROACH THE FREEZING MARK TOWARD SUNRISE...HOWEVER DURATIONS OF THESE TEMPERATURES ARE NOT EXPECTED TO BE LONG ENOUGH TO SUPPORT FREEZE WATCH CRITERIA. ELEVATED WINDS OVER THE COASTAL WATERS IN THE WAKE OF A COLD FRONT WILL SLOWLY DIMINISH BELOW ADVISORY LEVEL CRITERIA BY EARLY THIS AFTERNOON. A VERY DRY AIRMASS HAS ARRIVED ACROSS THE FORECAST AREA. THIS DRY AIR WILL RESULT IN VERY LOW RELATIVE HUMIDITY READINGS REGION WIDE LATE THIS MORNING INTO THE EARLY EVENING. A RED FLAG WARNING REMAIN IN EFFECT FOR ALL ZONES DUE TO THE FIRE WEATHER CONCERNS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... FIRE WEATHER CONCERNS WILL ONCE AGAIN BE IN THE FORECAST FOR ALL AREAS THURSDAY AFTERNOON AND POTENTIALLY ACROSS THE FLORIDA ZONES FOR FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL AREAS THURSDAY AFTERNOON AND EARLY EVENING. NORMALLY COLDER LOCATIONS MAY ONCE AGAIN APPROACH THE FREEZING MARK TOWARD SUNRISE ON FRIDAY. THE NEXT CHANCE FOR RAINFALL IN THE FORM OF SHOWERS AND THUNDERSTORMS IS ANTICIPATED TO ARRIVE TUESDAY INTO WEDNESDAY AS A POTENTIAL SYSTEM MOVES EAST ALONG THE GULF COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 2:52 AM CST | Freeze Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 12 hr |
| Nov 7, 2:38 PM CST | Freeze Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 17 hr |
| Nov 7, 2:34 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.